# SDR NWAA4136316

- Difficulty date: December 4, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- Aircraft time: 34,636 hours, 4,439 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Battery
- Condition: Discharged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK RT UPPER DECK DOOR EMERGENCY POWER RESERVOIR FAILED TEST.  REPLACED EMERGENCY POWER SYSTEM BATTERY PER AMM 52-23-14.  FUNCTION CHECK GOOD AND AIRCRAFT HAS RETURNED TO SERVICE.
